# SDR DALA2017091006820

- Difficulty date: September 9, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rub Strip
- Condition: Corroded
- Location: Fuselage Panels
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND DISBONDED LT RUB STRIP ON SETTLEMENT AREA AF FILLET FUSELAGE PANELS. THE RUB STRIP WAS REPLACED IAW SRM 53-20-70-01 AND SRM 51-20-05.
